MAUDE Adverse Event Report: SINYA - DANYANG XINYA VALVE CO. LTD SUNSET CGA 870 STYLE REGULATOR; 0-15 LPM; OXYGEN REGULATOR

SINYA - DANYANG XINYA VALVE CO. LTD SUNSET CGA 870 STYLE REGULATOR; 0-15 LPM; OXYGEN REGULATOR
Model Number RES043
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Partial thickness (Second Degree) Burn (2694); Full thickness (Third Degree) Burn (2696)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
Sunset healthcare solutions received an fda medwatch report that a vitas healthcare patient was smoking in the presence of her portable oxygen tank when it caught fire.It was stated that the oxygen tank was on and caught fire, resulting in 2nd and 3rd degree burns to her face, hands, and shoulders.She was transported by helicopter to a burn unit for medical attention.

Brand Name
SUNSET CGA 870 STYLE REGULATOR; 0-15 LPM
Common Device Name
OXYGEN REGULATOR
Manufacturer (Section D)
SINYA - DANYANG XINYA VALVE CO. LTD
no. 12 dongjin west road
yanling town
danyang, 21234 1
CH  212341
Manufacturer Contact
maggie hsu
no. 12 dongjin west road
yanling town
danyang, 21234-1
CH   212341
MDR Report Key25344242
Report Number3006446479-2026-00002
Device Sequence Number5105497
Product Code CAN
UDI-Device Identifier00848530060671
UDI-Public(01)00848530060671
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRES043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMMODE BEDSIDE; CONCENTRATOR 10L; O2 RACK - E CYLINDER (6 BAY); REGULATOR; WHEELCHAIR COMPANION 18"; WHEELCHAIR FOOT RESTS (PAIR)
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age64 YR
Patient SexFemale
Patient Weight50 KG
Patient RaceWhite